# SDR CA040213004

- Difficulty date: February 13, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 18,799 hours
- Engine: Ge CF343A1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Power Unit
- Part number: MPN1267587
- Condition: Inoperative
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LT THRUST UNLOCKED IN CLIMB.  QHR PARTIALLY CARRIED OUT LANDED (WOULD NOT STOW) FELT LIKE IT WAS NEVER DEPLOYED.  AIRCRAFT CAME BACK FOR TROUBLESHOOTING AND REPAIR.
